Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A ternary operation in distributive lattices

Authors: Garrett Birkhoff and S. A. Kiss
Journal: Bull. Amer. Math. Soc. 53 (1947), 749-752
Cited work: Bull. Amer. Math. Soc., Volume 52, Number 1 (1946), 61--63
MathSciNet review: 0021540
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9904(1947)08864-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia